Jump to content
CrazyBoards.org

Recommended Posts

I’m currently dealing with a tremor that is partially improved by propranolol.  I’m now trying to figure out if there’s a way to isolate what drug is causing it.  I think the possible culprits are lithium, fanapt, and Zyprexa.  Lithium is the only one where I changed the dosage really recently, but fanapt was increased about two months ago.  
Is this just a guessing game or are there ways to figure this out?

Link to comment
Share on other sites

Lithium, Fanapt, and Zyprexa are likely suspects. Lithium is well known for hand tremors and the 2 AAP's can have EPS. I have EPS in the form of pseudo parkinsonian hand tremors from Abilify. This is a common side effect with Lithium and is dose dependent. You might try dropping down the lithium dose some just for a few day and see if things improve. If  recall,  propranolol works better with AAP's than lithium.

If the hand tremor is a recent thing I would start with the last med you increased.

Link to comment
Share on other sites

Strangely, it's my  leg that's having the tremor issue.  I still have mild tremors in my hands, but they aren't the problem.

So I checked my charts and my most recent change to Fanapt was mid-March (4 in pm to 6 pm).  The last lithium increase  was mid-February.

I'm wondering if it's really been around for that long and I just didn't realize it until my friend pointed it out.

I was debating asking for a lithium decrease, so I'll take your advice. 

Edited by dancesintherain
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...